# SDR R61A2021120400972

- Difficulty date: November 10, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP AND HARDWARE AT FR 87 , STGR 27R - 28R AS MARKED.  CORRODED SHEAR CLIP AND HARDWARE AT FR 87 , STGR 27R - 28R AS MARKED.  EVALUATED SHEAR CLIP AND HARDWARE AT FR 87, STGR 27R -28R REF SRM 51-40-03AND FOUND SHEAR CLIP TO HAVE 100% MATERIAL LOSS.  EVALUATED SHEAR CLIP AND HARDWARE AT FR 87, STRGR 27R - 28R REF SRM 51-10-08T FR  87 DRILLED NEW SHEAR CLIP AT FR 87 , STGR 27R - 28R  REF SRM 51-40-08.  APPLIED PRIMER, TOPCOAT AND CIC REF EMB SRM 51-23-05,51-23-06, CPM 51-25-00
